Open Access
Translator Disclaimer
September, 2004 Variation of p-adic Newton polygons for L-functions of exponential sums
Daqing Wan
Asian J. Math. 8(3): 427-472 (September, 2004).

Abstract

In this paper, we continue to develop the systematic decomposition theory [18] for the generic Newton polygon attached to a family of zeta functions over finite fields and more generally a family of L-functions of n-dimensional exponential sums over finite fields. Our aim is to establish a new collapsing decomposition theorem (Theorem 3.7) for the generic Newton polygon. A number of applications to zeta functions and L-functions are given, including the full form of the remaining 3 and 4-dimensional cases of the Adolphson-Sperber conjecture [2], which were left unresolved in [18]. To make the paper more readable and useful, we have included an expanded introductory section as well as detailed examples to illustrate how to use the main theorems.

Citation

Download Citation

Daqing Wan . "Variation of p-adic Newton polygons for L-functions of exponential sums." Asian J. Math. 8 (3) 427 - 472, September, 2004.

Information

Published: September, 2004
First available in Project Euclid: 20 October 2004

zbMATH: 1084.11067
MathSciNet: MR1183982

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
46 PAGES


SHARE
Vol.8 • No. 3 • September, 2004
Back to Top